On the numerical solution of stiff systems


Guzel N. , Bayram M.

APPLIED MATHEMATICS AND COMPUTATION, vol.170, no.1, pp.230-236, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 170 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.11.035
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.230-236

Abstract

In this paper, we use power series method to solve stiff ordinary differential equations of the first order and an ordinary differential equation of any order by converting it into a system of differential of the order one. Theoretical considerations has been discussed and some examples were presented to show the ability of the method for linear and non-linear systems of differential equations. We use MAPLE computer algebra systems for numerical calculations [G. Frank, MAPLE V, CRC Press Inc., Florida, 1996]. (c) 2005 Elsevier Inc. All rights reserved.